# SDR USAA2013012800023

- Difficulty date: December 17, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON LEFT MAIN LANDING GEAR WHEEL WELL OVERHEAD PRESSURE BULKHEAD AT BS 665.75, WL 202.35 LBL 32.  REPAIRED LEFT  MAIN LANDING GEAR WHEEL WELL OVERHEAD PRESSURE BULKHEAD AT BS 665.75, WL 202.35 LBL 32 IAW B737 SRM 53-60-51-2R-4, FIG 201, DETAIL V.
